# SDR ASAA2022121141130

- Difficulty date: December 11, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,690 hours, 7,734 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECWF973
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 13,366 hours, 4,175 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HMU PAD DRAIN FOUND LEAKING AT 12 DPM DURING LEAK CHECK AFTER ENGINE INSTALLATION. GROUNDED - YES. REMOVED #2 ENG HMU REF ASA T/C N8473000, INSTALLED REPLACEMENT #2 ENGINE HMU, LEAK CHECK AND OPS CHECKS GOOD REF. T/C N8473001.  ORIG SUB DATE: 12/15/2022
